# SDR S2YA03007

- Difficulty date: February 11, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 1294000371
- Condition: Blew Out
- Location: Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 1403, THE AIRSTAIR DOOR SEAL BLEW OUT IN FLIGHT.  THE CREW MADE AN AIR TURNBACK.  MECHANIC INSPECTED THE AIRCRAFT AND REPLACED DOOR SEAL AND RETURNED THE AIRCRAFT TO SERVICE.
